# SDR CA010111003

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320306
- Condition: Frozen
- Location: Te Flaps
- Part time: 1,865 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AS COLD WEATHER ARRIVED LATE SEPTEMBER THE FLAP SYSTEM DEVELOPED MORE FREQUENT FLAP FAILURE INDICATIONS. WHEN TROUBLESHOOTING THE SYSTEM IT WOULD ALWAYS OPERATE NORMALLY IN THE HANGAR. AS A LAST RESORT TO CLARIFY THE PROBLEM THE FLAP ACTUATORS WERE FROZEN WITH CO2 AND THIS CAUSED THE ACTUATORS TO FREEZE SOLID CAUSING A FLAP FAILURE. NEW ACTUATORS WERE ORDERED AND INSTALLED. SYSTEM WAS RIGGED AND OPERATIONALLY CHECKED SERVICEABLE. THIS HAS BEEN AN ON GOING PROBLEM THAT I AM TOLD IS BEING ADDRESSED BY PILATUS. S/N 373A .........2060.1TOTAL TIME179...........1865.5TOTAL TIME467A..REMOVED.1717.5TOTAL TIME398A..........1691.1TOTAL TIME
